Volume 29, Issue 1
Boundedness for Multilinear Commutators of Marcinkiewicz Integral on Morrey-Herz Spaces with Non Doubling Measures

J. L. Wu and Q. G. Liu

10.4208/ata.2013.v29.n1.7

Anal. Theory Appl., 29 (2013), pp. 62-71

Preview Full PDF BiBTex 192 359
  • Abstract

In this paper, the authors establish the boundedness of multilinearcommutators generated by a Marcinkiewicz integral operator anda $\RBMO(\mu)$ function on homogeneous Morrey-Herz spaces with nondoubling measures.

  • History

Published online: 2013-03

  • AMS Subject Headings

47B47, 42B20, 47A30

  • Cited by